# SDR DALA2023091107386

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,043 hours, 41,269 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB LOWER EDGE BTW LONG PROJECT 26R AND LONG PROJECT 28R AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00142: CORROSION LEVEL 2. DOOR JAMB LOWER EDGE BTW LONG PROJECT 26R AND LONG PROJECT 28R WAS REPAIRED PER B717-200 SRM 53-20-15-2R REPAIR 6. (LP #2959873)
